# SDR UPS99230439

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO BAY, ANGLE BRACKET CRACKED AT BS 970 LBL 20 ATTACHING INTERCOSTAL TO FRAME.  FABRICATED REPAIR ANGLE IAW SRM 51-20-01.  RE-INSTALLED BRACKET IAW SRM 51-30-2.
